# SDR SWIA200718200

- Difficulty date: May 2, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,048 hours, 26,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513112
- Part serial: 98170H8816
- Condition: Cracked
- Location: Cockpit
- Part time: 1,767 hours, 2,373 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDSHIELD DAMAGED FROM JET BLAST.  REPLACED FIRST OFFICERS WINDSHIELD IAW EMB MM 56-10-01.
